Application of the CABARET scheme for calculation of discontinuous solutions of the scalar conservation law with nonconvex flux
- Авторы: Ostapenko V.V.1,2, Cherevko A.A.1,2
-
Учреждения:
- Lavrent’ev Institute of Hydrodynamics, Siberian Branch
- Novosibirsk State University
- Выпуск: Том 62, № 10 (2017)
- Страницы: 470-474
- Раздел: Mechanics
- URL: https://journals.rcsi.science/1028-3358/article/view/191914
- DOI: https://doi.org/10.1134/S1028335817100056
- ID: 191914
Цитировать
Аннотация
The monotonicity of the CABARET scheme approximating the quasi-linear scalar conservation law with nonconvex flux is analyzed. The conditions of monotonicity of this scheme are obtained in the case when the speed of propagation of characteristics of the approximated equation is limited and nonnegative. As an example, the test calculations by the CABARET scheme of discontinuous solutions of the Buckley–Leverett equation are presented.
Об авторах
V. Ostapenko
Lavrent’ev Institute of Hydrodynamics, Siberian Branch; Novosibirsk State University
Email: cherevko@mail.ru
Россия, Novosibirsk, 630090; Novosibirsk, 630090
A. Cherevko
Lavrent’ev Institute of Hydrodynamics, Siberian Branch; Novosibirsk State University
Автор, ответственный за переписку.
Email: cherevko@mail.ru
Россия, Novosibirsk, 630090; Novosibirsk, 630090
Дополнительные файлы
